# SDR SWAA2015041638579

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 10,945 hours, 4,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT COVER LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
